MathSciNet Relay Station
MathSciNet bibliographic data
MR1605441 (99b:35073) 35J65 (34A12 34B24 34L40 35B05 35P05)
Walter, W. Sturm-Liouville theory for the radial $\Delta\sb p$-operator. Math. Z. 227 (1998), no. 1, 175–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement